`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Behavior of radially symmetric solutions for a free boundary problem related to cell motility
Pages: 989 - 997, Issue 5, October 2015

doi:10.3934/dcdss.2015.8.989      Abstract        References        Full text (320.2K)           Related Articles

Harunori Monobe - Meiji Institute of Mathematical Sciences, Meiji University, 4-21-1 Nakano, Nakano-ku, Tokyo, 164-8525, Japan (email)

1 G. M. Lieberman, Second Order Parabolic Differential Equations, World. Scientific, Publishing Co., Inc., River Edge, N.J., 1996.       
2 A. Mogilner and B. Rubinstein et al, Actin-myosin viscoelastic flow in the keratocyte lamellipod, Bio. J., 97 (2009), 1853-1863.
3 A. Mogilner, J. Stajic and C. W. Wolgemuth, Redundant mechanisms for stable cell locomotion revealed by minimal models, Biophys J., 101 (2011), 545-553.
4 A. Mogilner and D. W. Verzi, A simple 1-D physical model for the crawling nematode sperm cell, J. Stat. Phys., 110 (2003), 1169-1189.
5 H. Monobe, Behavior of solutions for a free boundary problem describing amoeba motion, Differential and Integral Equations, 25 (2012), 93-116.       
6 H. Monobe and N. Hirokazu, Multiple existence of traveling waves of a free boundary problem describing cell motility, Discrete Contin. Dyn. Syst., 19 (2014), 789-799.
7 T. Umeda, A chemo-mechanical model for amoeboid cell movement, (in preparation).

Go to top